Table of Contents Author Guidelines Submit a Manuscript
Complexity
Volume 2018, Article ID 4658785, 16 pages
https://doi.org/10.1155/2018/4658785
Research Article

Asymmetric Double Strange Attractors in a Simple Autonomous Jerk Circuit

1Laboratoire d’Automatique et Informatique Appliquée (LAIA), Department of Electrical Engineering, IUT-FV Bandjoun, University of Dschang, P.O. Box 134, Bandjoun, Cameroon
2Groupe de Recherche sur les Technologies Médicales Adaptées aux Tropiques (GRETMAT), Laboratoire d’Electronique et de Traitement du Signal (LETS), ENSP, University of Yaoundé I, P.O. Box 8390, Yaounde, Cameroon

Correspondence should be addressed to G. H. Kom; rf.oohay@8002ohiugok

Received 19 June 2017; Accepted 17 August 2017; Published 8 February 2018

Academic Editor: Mohamed Belhaq

Copyright © 2018 G. H. Kom et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

G. H. Kom, J. Kengne, J. R. Mboupda Pone, G. Kenne, and A. B. Tiedeu, “Asymmetric Double Strange Attractors in a Simple Autonomous Jerk Circuit,” Complexity, vol. 2018, Article ID 4658785, 16 pages, 2018. https://doi.org/10.1155/2018/4658785.